DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1797

Full metadata record

DC FieldValueLanguage
dc.contributor.authorRajan, B S-
dc.contributor.authorSiddiqi, M U-
dc.date.accessioned2006-06-27T09:29:28Z-
dc.date.available2006-06-27T09:29:28Z-
dc.date.issued1994-
dc.identifier.citationInformation Theory, IEEE Transactions on, 40(6), 2082 - 2090p.en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1797-
dc.description.abstractA generalized discrete Fourier transform defined over an appropriate extension ring is given that is suitable to characterize Abelian codes over residue class integer rings Zm. The characterization is in terms of generalized discrete Fourier transform components taking values from certain ideals of the extension ring. It is shown that the results known for cyclic codes over Zm, like the simple characterization of dual and self-dual codes and the nonexistence of self-dual codes for certain values of code parameters, extend to Abelian codes over Zm as wellen
dc.format.extent129353 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectabelian codesen
dc.subjectcyclic codesen
dc.subjectself-dual codesen
dc.subjectcode parametersen
dc.titleA generalized DFT for Abelian codes over Zmen
dc.typeArticleen
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
rajangen1994.pdf126.32 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback